On Conformal Mappings with Derivative in VMOA.
Mathematische Zeitschrift, Tome 158 (1978), pp. 275-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__158_172637,
author = {Stefan E. Warschawski and Frank D. Lesley},
title = {On {Conformal} {Mappings} with {Derivative} in {VMOA.}},
journal = {Mathematische Zeitschrift},
pages = {275--284},
year = {1978},
volume = {158},
zbl = {0374.30007},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__158_172637/}
}
Stefan E. Warschawski; Frank D. Lesley. On Conformal Mappings with Derivative in VMOA.. Mathematische Zeitschrift, Tome 158 (1978), pp. 275-284. http://geodesic.mathdoc.fr/item/MZ_1978__158_172637/